# SDR CKSA97212

- Difficulty date: May 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N707CK
- Make and model: Boeing 747269B
- Aircraft serial: 21541
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Wrinkled
- Location: Bs 1740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HARD LANDING INSPECTION, FOUND RIGHT FUSELAGE SKIN MARKED NR 2C AT STA 1740 STRINGER 40 TO STRINGER 46 HAS WRINKLED SKIN.  CHECK LIMITS.  DAMAGED SKIN CITED ABOVE WERE CUT, REMOVED AND PERFORMED COMBINED REPAIRS (2024-T3) IAW B747 SRM 53-30-03 FIGURE 48 DETAIL 11.  ALSO, ALL EXISTING HI -OK FASTENERS COVERED BY THE REPAIR WERE REPLACED WITH .015625 INCH OVERSIZE WITH LIKE KIND HI-LOK FASTENERS, EA 97-136 AND BOEING 8110-3 DATED 18 MAY 97.  BOEING MM 5-51-05.  NON-ROUTINE TASK CARD NUMBER 098033.
